On Some Inequalities for Different Kinds of Convexity


ARDIÇ M. A. , Ozdemir M. E.

THAI JOURNAL OF MATHEMATICS, vol.16, no.3, pp.591-597, 2018 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 3
  • Publication Date: 2018
  • Journal Name: THAI JOURNAL OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.591-597
  • Bursa Uludag University Affiliated: Yes

Abstract

In this paper, we examined the character of the function f omicron phi according to character of f and phi functions and we obtained some inequalities for phi(s)-convex function, phi-Godunova-Levin function, phi-P-function and log-phi-convex function.